Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Severe diarrhoea with blood, lower abdomen pain. Taken Arret. No relief. Treatment?

Hi, After having a meal out this evening which was a creamy pasta dish approx 3 hours later I experienced severe diarrahorea and took Arret to try and stop same. It seemed to have stopped for an hr and then I severe pain in my lower and then got a mucous like diarrahorea which was bloody...Can you help me with a diagnosis please and what should I take for same?
Asked On : Wed, 1 Aug 2012
Answers:  2 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
If you are not a known patient of inflammatory bowel disease or coeliac disease,then you are most likely suffering from food poising which may be caused by bacteria,virus or parasites.
Take some OTC antispasmodic medicine for your pain abdomen ,take plenty of oral fluids and rest.
You should be alright in next couple of days.
If your condition worsens or you develop severe vomiting or develop high fever,then you should not wait and go to ER immediately as that is the indication for intravenous fluids and possible antibiotics.
Answered: Wed, 1 Aug 2012
I find this answer helpful
General & Family Physician Dr. Sourav Ganguly's  Response
Thanks for posting query.
You have severe gastroenteritis due to food poisoning.
Do a complete blood count, stool routine and culture sensitivity test.
Start antibiotics, ORS and if sign of dehydration appear immediately consult your physician or local hospital.
Wish you a speedy recovery
Best Wishes,
Dr Sourav Ganguly
Answered: Wed, 1 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor